SearchBox:

BackRefresh

Here's why your vitamin supplements are making you nauseous - TheHealthSite

old message Here's why your vitamin supplements are making you nauseous - TheHealthSite Darrell Miller 11/30/16


PreviousNextListen To An Article On Here's why your vitamin supplements are making you nauseous - TheHealthSite

Date: November 30, 2016 04:59 PM
Author:
Subject: Here's why your vitamin supplements are making you nauseous - TheHealthSite





If you have ever taken your vitamins in the morning and then felt nauseous, there is a reason for that. Taking too many fat-soluble vitamins all at once can make you feel sick. There are also vitamins that have coatings or are just more likely to irritate the lining of your stomach. This can also cause nausea. Perhaps one of the easiest causes to avoid is consuming the vitamins on an empty stomach. Eat before taking them and you may be able to avoid an upset stomach altogether.

Key Takeaways:

  • You should be familiar with this. You gulp down your morning vitamins and before you know it you are hit with a wave of nausea.
  • Consuming too many fat-soluble vitamins like A, D, E and K can make you feel sick. The fat-soluble vitamins leave deposits so you can end up overloading on them.
  • If you overload on the vitamins, you can suffer from nausea that won’t go away even after a few hours.

"The feeling of discomfort in your stomach could also be because you are overloading on vitamins like vitamin C, E and iron that could irritate your stomach."



Reference:

//www.thehealthsite.com/diseases-conditions/heres-why-your-vitamin-supplements-are-making-you-nauseous-t1116/




VitaNet ® LLC. Discount Vitamin Store.
--->